# SDR SWAA000563

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 40,240 hours, 39,561 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  QUARTER D CHECK,  FOUND NR 5 LE SLAT LOWER SURFACE CRACKED INBD OF OUTBD AUX TRACK CUT-OUT.    REPAIRED SKIN PER TI-657-012.
